# SDR CALA2025031102724

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 97,340 hours, 21,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LEVER WHEN DOOR IS SHUT IS NOT ARMING FOUND DEBREE STUCK IN GIRT BAR TRACK. REMOVED DEBRIS OPS CHECKS GOOD
